# SDR COMA0060848

- Difficulty date: October 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 5,708 hours, 5,875 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, D
- Precautionary procedure: A

## Discrepancy

LOUD NOISE FROM RT NOSE AREA, STALL FAIL MESSAGE.  FOUND 02 SERVICE DOOR OPEN.  SECURED DOOR CLOSED.
